# SDR COMA2009012650068

- Difficulty date: January 24, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 36,383 hours, 33,416 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 162255
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION AFTER DEPARTURE FROM CVG RECEIVED NOSE DOOR OPEN AND GEAR DISAGREE WARNING MSG'S.  EMERGENCY DECLARED, RAN QRH GEAR CONFIRMED DOWN AND LOCKED, A/C RETURNED TO CVG LANDED SAFELY.  FOUND BRACKET FOR NOSE GEAR CENTERED TARGET BENT.  REMOVED AND REPLACED BRACKET.  NO FURTHER DEFECTS.
